# SDR A6WA200740441

- Difficulty date: August 3, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 621 FLOOR SUPPORT ANGLE CRACKED.  (M)  MAINTENANCE REPAIRED IAW REO 601R-53-61-117.  (M)
